MathSciNet Relay Station
MathSciNet bibliographic data
MR1024460 90A09
Cox, John C.; Huang, Chi-fu Optimal consumption and portfolio policies when asset prices follow a diffusion process. J. Econom. Theory 49 (1989), no. 1, 33–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement